Alert archive / Nebraska / Flash Flood Warnings in 2011
Flash Flood Warning 5, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jul 5, 2011, 5:25 PM CDT for Polk County, York County, Nebraska. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2011, 5:25 PM CDT (22:25 UTC)
- Expired
- Jul 5, 2011, 11:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Polk County, NE, York County, NE
The radar
The Omaha radar (KOAX), 104 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 5:25 PM CDT | HEAVY RAIN 3.66 | Osceola, NE | 3.66 INCHES OF RAINFALL SINCE 4 PM AND STILL RAINING HEAVILY. |
| Jul 5, 5:45 PM CDT | HEAVY RAIN 2.53 | Benedict, NE | 2.53 INCHES OF RAINFALL BETWEEN 445 PM AND 545 PM. |
| Jul 5, 5:45 PM CDT | HEAVY RAIN 4.2 | Osceola, NE | 4.20 INCHES OF RAINFALL IN TOWN SINCE 4 PM. RAINFALL HAS SINCE STOPPED. |
| Jul 5, 5:48 PM CDT | HEAVY RAIN 4.2 | Osceola, NE | 4.20 INCHES OF RAINFALL IN TOWN SINCE 4 PM. RAINFALL HAS SINCE STOPPED. |
| Jul 5, 5:49 PM CDT | HEAVY RAIN 4.1 | 5 N Osceola, NE | 5.10 INCHES OF RAINFALL 5 MILES NORTH OF OSCEOLA SINCE 4 PM. RAINFALL HAS SINCE STOPPED. |
| Jul 5, 5:55 PM CDT | HEAVY RAIN 2.62 | 3 Ne Shelby, NE | 2.62 INCHES OF RAINFALL SINCE 4 PM. |
| Jul 5, 6:03 PM CDT | HEAVY RAIN 3.75 | Osceola, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
739
WGUS53 KGID 052225
FFWGID
NEC143-185-060430-
/O.NEW.KGID.FF.W.0005.110705T2225Z-110706T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
525 PM CDT TUE JUL 5 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN YORK COUNTY IN EAST CENTRAL NEBRASKA...
POLK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 1130 PM CDT
* AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING ACROSS THE WARNED AREA. TRAINED WEATHER SPOTTERS
REPORTED WATER RUNNING ACROSS HIGHWAY 92 WEST OF OSCEOLA. RAINFALL
AMOUNTS OF 2 TO 4 INCHES HAVE FALLEN ACROSS PORTIONS OF THE WARNED
AREA AND AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...YORK...
BENEDICT...GRESHAM...OSCEOLA...POLK...SHELBY...STROMSBURG AND WACO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4126 9737 4080 9737 4085 9760 4105 9783
4117 9782 4126 9765
$$
WESELY2 follow-up statements
631
WGUS73 KGID 060300
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1000 PM CDT TUE JUL 5 2011
NEC143-185-060430-
/O.CON.KGID.FF.W.0005.000000T0000Z-110706T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK NE-YORK NE-
1000 PM CDT TUE JUL 5 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN YORK AND
SOUTHEASTERN POLK COUNTIES UNTIL 1130 PM CDT...
AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING IN OR NEAR THE FOLLOWING CREEK AND
RIVER BASINS...LINCOLN CREEK...DAVIS CREEK...BIG BLUE RIVER...AND
NORTH BRANCH OF THE BIG BLUE RIVER. STORM SPOTTERS MEASURED 3 TO 4
INCHES OF RAINFALL FROM THUNDERSTORMS EARLIER THIS EVENING. THIS
WATER WILL CONTINUE TO RUNOFF AND CAUSE AREAS OF FLOODING THROUGH
THE OVERNIGHT HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...OSCEOLA
AND SHELBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4093 9755 4105 9767 4116 9766 4126 9765
4126 9737 4093 9737
$$
WESELY662 WGUS73 KGID 060427 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1127 PM CDT TUE JUL 5 2011 NEC185-060440- /O.CAN.KGID.FF.W.0005.000000T0000Z-110706T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YORK NE- 1127 PM CDT TUE JUL 5 2011 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN YORK COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4105 9767 4126 9765 4126 9737 4105 9737 $$ WESELY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:40 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 5, 3:40 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 340 PM CDT TUE JUL 5 2011 .SHORT TERM...A QUASI STATIONARY FRONTAL BOUNDARY JUST SOUTH OF THE NEBRASKA/SOUTH DAKOTA LINE THIS AFTERNOON...IS FINALLY SHOWING SOME SIGNS OF SAGGING SOUTHWARD THE PAST HOUR. PLENTY OF INSTABILITY OF AHEAD OF THIS BOUNDARY WITH LITTLE INHIBITION TO SPEAK OF...SHOULD ALLOW FOR THE DEVELOPMENT OF SOME LOCALLY STRONG TO SEVERE THUNDERSTORMS NEAR THE BOUNDARY AS IT PROGRESSES SOUTHWARD THROUGH THE EVENING HOURS. CONVECTION HAS ALREADY BEGUN TO SHOW SOME SIGNS OF INTENSIFICATION JUST TO THE NORTH OF THE LOCAL AREA THE PAST HALF HOUR OR SO...AND EXPECT FURTHER ENHANCEMENT AS THE BOUNDARY PUSHES INTO VERY UNSTABLE AIR TO THE SOUTH. EVENTHOUGH FREEZING LEVELS ARE RELATIVELY HIGH THIS AFTERNOON...EXPECT SOME POTENTIALLY LARGE HAIL WITH THE STRONGEST STORMS ALONG WITH VERY GUSTY WINDS. WITH THIS BOUNDARY EXPECTED TO BE VERY SLOW MOVING AND ADDITIONAL STORMS EXPECTED TO FIRE UP AND ORGANIZE ALONG THE BOUNDARY TO THE WEST OF THE LOCAL AREA...EXPECT ACTIVE WEATHER TO PERSIST INTO THE OVERNIGHT HOURS TONIGHT. FORECAST FOR WEDNESDAY IS A BIT TRICKY AS IT WILL BE SOMEWHAT DEPENDENT ON THE EXACT LOCAL OF AFOREMENTIONED FRONTAL BOUNDARY. WITH THINKING THAT THIS FRONT WILL BE ACROSS CENTRAL OR SOUTHERN KANSAS BY THE AFTERNOON HOURS WEDNESDAY...KEPT HIGHEST POPS TO THE SOUTH...ALBEIT SUFFICIENT INSTABILITY AND MOISTURE WILL BE IN PLACE TO JUSTIFY AT LEAST CHANCE POPS ACROSS THE ENTIRE FORECAST AREA DURING THE DAY. SHOWER ACTIVITY IS THEN EXPECTED TO INCREASE AGAIN OVERNIGHT WEDNESDAY INTO EARLY THURSDAY MORNING AS FORCING FROM THE LOW LEVEL JET SHOULD HELP INCREASE COVERAGE OF STORMS ACROSS THE LOCAL AREA. .LONG TERM...THURSDAY THROUGH TUESDAY. ITS JULY AND THE WEATHER WILL GENERALLY REFLECT THAT. AN UPPER LEVEL RIDGE ACROSS THE SOUTHERN U.S. WILL GRADUALLY BUILD UPPER HEIGHTS INTO THE REGION THIS WEEKEND. BY EARLY NEXT WEEK...THE FORECAST AREA IS AGAIN CLOSE ENOUGH TO A WEAK SOUTHWEST FLOW WHICH MAY BRING A LITTLE BETTER SHOT FOR RAINFALL. FIRST...THERE IS PRETTY GOOD UNIFORMITY AMONGST MODELS THURSDAY WILL SEE LINGERING SHOWERS/ISOLATED THUNDERSTORMS GRADUALLY WORKING EAST/SOUTHEAST OF THE FORECAST AREA BY MID/LATE AFTERNOON. OVERALL TIMING IS CONFINED TO THE DAYTIME AREAS...WITH THE BEST SHOT FOR RAIN IN THE FAR SOUTHEAST FORECAST AREA. WITH THE PRECIPITATION AND CLOUDS TEMPERATURES WILL HOLD BELOW NORMAL AND IN THE MIDDLE 80S ON AVERAGE. UPPER RIDGING INCREASES HEIGHTS SLIGHTLY FRIDAY/SATURDAY...AND THIS WAS VIEWED AS A DRIER PERIOD THAN PREVIOUSLY FORECAST. ANY STORMS ALONG THE WESTERN HIGH PLAINS WILL MIGRATE EAST...BUT STRUGGLE TO REACH EVEN CENTRAL NEBRASKA. HAVE SCALED BACK RAIN CHANCES BOTH FRIDAY AND SATURDAY. ON LATE SUNDAY...A WEAK SURFACE TROUGH/BOUNDARY MAY FINALLY MAKE IT FAR ENOUGH EAST AND INTO THE FORECAST AREA AS THE UPPER FLOW BECOMES A LITTLE MORE SOUTHWESTERLY IN NATURE. THIS THINKING LINGERS INTO THE MONDAY/TUESDAY...AND SO THERE ARE A LITTLE BETTER...BUT NOT MUCH BETTER...CHANCE FOR THUNDERSTORMS IN THE FORECAST FOR THIS TIME FRAME. OVERALL...ITS A PRETTY STANDARD EARLY...VERY WARM...GENERALLY MUGGY EARLY JULY WEEKEND. AS HEIGHTS RISE...TEMPERATURES WILL BE ON THE RISE AS WELL BY SATURDAY. TRIPLE DIGIT HEAT WILL BE COMMON AGAIN ACROSS THE SOUTHERN FORECAST AREA...WITH PLENTY OF 90S ELSEWHERE. TEMPERATURES MAY SLIDE BACK SOME SOME ACROSS THE NORTHERN FORECAST AS THE SURFACE TROUGH SAGS INTO NORTHERN AREAS. && .PREV DISCUSSION... /ISSUED 1253 PM CDT TUE JUL 5 2011/ AVIATION...18Z KGRI TAF. A COLD FRONT IS EXPECTED TO SAG SOUTHWARD OVER THE NEXT FEW HOURS...BRINGING A CHANCE OF A VCTS OR TSRA TO KGRI BY 05/22Z. TEMPO MVFR CIGS WILL BE POSSIBLE AS THIS FRONT PASSES BY FROM 05/22Z-06/02Z IN A PASSING TSRA. MAY SEE A SECOND ROUND OF CONVECTION TOWARDS EARLY MORNING...HOWEVER CONFIDENCE IS NOT AS HIGH WITH THIS...SO CONTINUED WITH JUST A PROB 30 GROUP AT THIS TIME. FOR WEDNESDAY...CLOUDY AND OCCASIONALLY SHOWERY WEATHER IS EXPECTED FOR MUCH OF THE DAY AS ADDITIONAL CONVECTION ATTEMPTS TO DEVELOP BEHIND THIS EVENINGS COLD FRONT. WINDS WILL GENERALLY BE LESS THAN 15 KTS THROUGH THE TIME PERIOD...SHIFTING FROM SOUTHEASTERLY TO MORE EASTERLY THIS EVENING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM/AVIATION...ROSSI LONG TERM...MORITZ
Hazardous weather outlook, Jul 5, 2:48 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 248 PM CDT TUE JUL 5 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 062000- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 248 PM CDT TUE JUL 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP NEAR A QUASI STATIONARY FRONTAL BOUNDARY ALONG THE SOUTH DAKOTA/NEBRASKA BORDER THIS AFTERNOON. THIS FRONTAL BOUNDARY IS EXPECTED TO SLOWLY SAG SOUTHWARD THROUGH THE LATE AFTERNOON AND EVENING HOURS...GENERATING SOME POTENTIALLY STRONG TO SEVERE THUNDERSTORMS. SOME OF THESE THUNDERSTORMS MAY PRODUCE WIND GUSTS TO AROUND 70 MPH...HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL. IN ADDITION...HEAT INDEX VALUES ARE EXPECTED TO HOVER IN THE LOW 100S ALONG AND SOUTH OF HIGHWAY 136 IN SOUTH CENTRAL NEBRASKA AND ACROSS NORTH CENTRAL KANSAS THROUGH THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA DURING THE DAY ON WEDNESDAY...SOME OF WHICH MAY BE ON THE STRONGER SIDE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. LINGERING...NON SEVERE...AND LESS WIDESPREAD THUNDERSTORMS ARE EXPECTED DURING THE DAY THURSDAY. A TYPICAL SUMMER PATTERN THEN SETS UP FOR THE REMAINDER OF THE OUTLOOK PERIOD WITH SMALL CHANCES FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH MONDAY. INITIALLY...THE BEST SHOT FOR ANY LATE AFTERNOON AND EVENING STORM DEVELOPMENT WILL GENERALLY BE WEST OF HIGHWAY 281. BY SUNDAY NIGHT AND MONDAY...AN INCREASED RISK FOR THUNDERSTORMS WILL SLIDE FURTHER SOUTHEAST...AND GENERALLY IMPACT THE ENTIRE OUTLOOK AREA. HOT TEMPERATURES OF NEAR 100 DEGREES ARE FORECAST FOR SATURDAY THROUGH MONDAY ACROSS NORTH CENTRAL KANSAS...AND FAR SOUTHERN NEBRASKA...WITH HEAT INDEX VALUES OF 98 TO 103 DEGREES EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ROSSI/MORITZ
In the hours before
Local storm report, Jul 5, 4:25 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
425 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST OSCEOLA 41.18N 97.55W
07/05/2011 E60 MPH POLK NE CO-OP OBSERVER
NICKEL SIZE HAIL
&&
WESELYLocal storm report, Jul 5, 4:26 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
426 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL OSCEOLA 41.18N 97.55W
07/05/2011 E1.00 INCH POLK NE CO-OP OBSERVER
&&
WESELYLocal storm report, Jul 5, 4:30 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
430 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 3 NE SHELBY 41.22N 97.39W
07/05/2011 E0.50 INCH POLK NE CO-OP OBSERVER
HAIL FELL FROM 415 TO 417 ALONG WITH HEAVY RAIN.
&&
NWSLocal storm report, Jul 5, 4:31 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
431 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL OSCEOLA 41.18N 97.55W
07/05/2011 E1.50 INCH POLK NE LAW ENFORCEMENT
&&
NWSLocal storm report, Jul 5, 4:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
458 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND GST BENEDICT 41.01N 97.61W
07/05/2011 E60 MPH YORK NE PUBLIC
ESTIMATED 60 MILE PER HOUR WIND WITH THUNDERSTORM AND
HEAVY RAIN. VISIBILITY HAS BEEN REDUCED TO ABOUT A BLOCK.
&&
NWSLocal storm report, Jul 5, 5:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
525 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN OSCEOLA 41.18N 97.55W
07/05/2011 E0.00 INCH POLK NE NWS EMPLOYEE
2.25 INCHES OF RAIN IN PAST HOUR.
&&
SROSSIThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 4:09 PM CDT | Special Weather Statement | GID | Polk | 51 min |
| Jul 5, 4:17 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 28 min |
| Jul 5, 4:32 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 43 min |
| Jul 5, 4:44 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 31 min |
| Jul 5, 5:01 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 44 min |
| Jul 5, 5:03 PM CDT | Tornado Warning | GID | York | 27 min |
| Jul 5, 5:28 PM CDT | Severe Thunderstorm Warning | GID | York | 17 min |
| Jul 5, 5:44 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Hamilton, Polk, York | 37 min |
| Jul 5, 5:58 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 32 min |
| Jul 5, 6:32 PM CDT | Special Weather Statement | GID | Clay, Fillmore | 43 min |
| Jul 5, 6:56 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore | 34 min |
Nearby
Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.